# SDR AALA201705019039

- Difficulty date: April 29, 2017
- Submitted: May 3, 2017
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Boeing 787-8
- Aircraft serial: 40633
- Aircraft time: 4,194 hours, 429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0204423002
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT AT G5 GALLEY CROSS AISLE HAS A CRACKED LENS.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW DMC-B787-A-33-51-03.  OPS CHECKED GOOD.
